# SDR SWIA200514624

- Difficulty date: February 20, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 4,477 hours, 3,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Malfunctioned
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD FACING CEILING EMERGENCY SIGN HAS A BURNED OUT BULB.  REPLACED NR 2 EMERGENCY LIGHT BATTERY PACK AND CHARGER IAW 33-00-01.  OPERATIONAL CHECK GOOD.
